# SDR 9612153223

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000009
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL390, NOTICED SMOKE AND SMELLED FUMES IN COCKPIT AND CABIN.  THE AIRCRAFT DIVERTED TO DEN WHERE AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE RIGHT AIR CYCLE MACHINE, OPERATIONAL CHECK OK.
